Doctor insights on:
Heartburn And Rash
Lump just above collarbone growing bigger but not noticed in CT scan. Muscle ache, stiff neck, difficulty breathing, heartburn, itchy skin no rash.
Thoracic surgeon: Be seen and get x-rays or ct scan. Need to get an answer.
Have heartburn/tight chest & full body rash (itchy, little red dots, irritating behind ear)- flu shot given 5 days ago, s/s started 1 day later.?
Viral exanthem: This could be a viral rash, but you can't discount other possible causes exanthems can be caused by toxins or drugs, microorganisms, or can result from autoimmune disease. It could be related to the flu shot, but not necessarily. A visit to the medical doctor could be warranted here.
Light brown mucus in feces and when I wipe. On nexium (esomeprazole) for GERD. What tests should I do? Also due to Nexium (esomeprazole) I have itchy rashes, should I stop it?
Yes: And see your doctor for evaluation, stools analysis may be needed but run it by your doctor, best wishes
Sleep Apnea, GERD, LE Swelling, SOB, skin rashes, itching calf, + ANA @ 1/80 with + ACA & + AHA. Routine Echo Cardio negative. What should I do next?
See internist first: Your problems appear to need different specialists to solve. Suggest that you see an internist to find out where to start.
My dentist gave me keflex and it made me feel like it was stuck in my throat no rash. Hives I've takenitbefor in the past I have GERD I'm I allergic?
Keflex: Are you allergic to penicillin? There is a % of people that may be allergic to both. Could be gerd related. I would not take any chances, call your doctor immediately and let him know what happened. He may send you to an allergist and/ or switch your medication. He may also do nothing, best to call him to be sure.See 2 more doctor answers
Lump feeling in throat, sore all night, eased up now, Not red, no fever. Eat and breath fine, but rash on arms, face, neck each meal. Is it gerd?
No: These symptoms are not typical for reflux. If they persist see your provider for further assessment. All the best.
Call the Doctor: I am not sure the heartburn is related to your vaccination, but the rash could be a side-effect. You should go to see a doctor and get yourself checked out. By getting a flu shot, it's apparent that you care about your health. Now, you should make sure you're not developing something serious and have a doctor take a look at you. Good luck.
I am 32 weeks pregnant. And I have really bad heartburn everytime I try to lay down to sleep. I also have a really bad rash on my wrist what is it?
Cocaine abuse. Got rash base penis and like foliculitis on upper legs. Swolen glands heartburn cough comes and goes and I'm always tired please help?
Is this from: withdrawal or continuous abuse-pattern usage? It makes a difference because with the former, some medical attention and continued sobriety portends resolution of symptoms; whereas, with the latter, the symptoms likely will stay the same or get worse. Cocaine abuse is potentially deadly in both the short-and-long-term, so SERIOUSLY consider getting help and quitting. You may need medical help
I've had general itchiness around body with no rash, bad indigestion, and weakness in legs/ soreness in arms for a week. Are these symptoms related?
Maybe...: This could be related to bad reaction to something you ate which could very well give all these symptoms. You may be also be dealing with a virus which should go away on its own after a few days. However, you are young and female it would also be a good idea to get a pregnancy test. If you feel the same after a couple of days or a lot worse go to the nearest urgent care facility for evaluation.
Studies have shown: That the differential diagnosis of heartburn symptoms is quite broad, but according to Dr. Harmon and others in Therapeutic Advances in Gastroenterology, there are five major causes: Medications, functional dyspepsia, GERD, peptic ulcer disease, and cancer. GERD may have no symptoms of heartburn whatsoever. Here is a review to read: http://tinyurl. Com/nqnv9qr
Heartburn: Approaches to heartburn include: elevating the head of the bed, not wearing tight clothes that cinch the abdomen, avoiding meals late at night, waiting at least 3 hours after a meal to lie down, not allowing body weight to be excessive, not smoking, acupuncture, hypnosis, ginger tea, relaxation and medications such as antacids, Proton pump inhibitors or H-2- receptor antagonists.See 1 more doctor answer
GERD.: Not all reflux hurts. A more acidic refluxate would hurt, but a refluxate with less of an acidic component wouldn't hurt. The problem is that non-acidic reflux can still damage the esophagus and must therefore be identified.
I have been diagnosed GERD & I get heartburns almost once a week. I usually take a Pantoprezole tablet then - is it safe to take it so often?
Talk to doc but: First you need to take the Pantoprazole 30-60 mins before your first meal of the day. There is also concern that chronic use of this type of drug increases the risk in getting pneumonia and possibly traveler's diarrhea. If taken only when heartburn starts, then a Histamine 2 reverse agonist (Pepcid, Zantac) may be more appropriate.